Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 73, NWS Huntsville, AL

April 11, 2011DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Apr 11, 2011, 7:53 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 7:53 PM CDT (00:53 UTC)
Expired
Apr 11, 2011, 8:30 PM CDT
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:10 PM CDTTSTM WND DMGFort Payne, ALLARGE TREE ON RESIDENTIAL STRUCTURE ON 7TH STREET IN NW FORT PAYNE. HEAVY STRUCTURAL DAMAGE.
Apr 11, 8:11 PM CDTTSTM WND DMG4 Ssw Valley Head, ALNUMEROUS TREES DOWN ALONG RAILROAD JUST NORTHEAST OF COUNTY ROAD 604 AND 137. REPORT FROM DEKALB COUNTY EMA.
Apr 11, 8:15 PM CDTTSTM WND DMGFort Payne, ALTREE FELL ON HOUSE ON JENNINGS RD ON LOOKOUT MTN NEAR FORT PAYNE. DAMAGE EXTENT UNKNOWN AT THIS TIME.
Apr 11, 8:16 PM CDTHAIL 1.5Mentone, ALQUARTER TO PING PONG SIZE HAIL NEAR DE SOTO STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 5:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-501 J/kg
Mixed-layer LCL
1916 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS54 KHUN 120053
SVRHUN
ALC049-071-120130-
/O.NEW.KHUN.SV.W.0073.110412T0053Z-110412T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
753 PM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEKALB COUNTY IN NORTHEAST ALABAMA...
  SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA...

* UNTIL 830 PM CDT

* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PISGAH TO COLLINSVILLE...OR ALONG A LINE EXTENDING FROM 10
  MILES NORTH OF RAINSVILLE TO 13 MILES NORTHWEST OF CENTRE...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEATY CROSSROADS...DOG TOWN...
  IDER...ADAMSBURG...
  SULPHER SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3449 8554 3449 8556 3444 8558 3438 8562
      3437 8565 3435 8566 3426 8577 3426 8580
      3424 8582 3424 8583 3420 8584 3420 8595
      3469 8590 3471 8556 3453 8551
TIME...MOT...LOC 0053Z 262DEG 50KT 3465 8582 3425 8585

$$


CCC
3 follow-up statements
566 
WWUS54 KHUN 120115
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
815 PM CDT MON APR 11 2011

ALC071-120123-
/O.CAN.KHUN.SV.W.0073.000000T0000Z-110412T0130Z/
JACKSON AL-
815 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
IS CANCELED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHEAST ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3449 8554 3450 8555 3438 8562 3437 8565
      3435 8566 3426 8577 3425 8583 3461 8581
      3463 8578 3470 8572 3471 8556 3453 8551
TIME...MOT...LOC 0113Z 262DEG 50KT 3469 8548 3429 8552

$$

ALC049-120130-
/O.CON.KHUN.SV.W.0073.000000T0000Z-110412T0130Z/
DEKALB AL-
815 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN DEKALB COUNTY...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM SULPHER SPRINGS TO 10 MILES SOUTHEAST OF 
ADAMSBURG...OR ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST OF 
FORT PAYNE TO 11 MILES NORTHEAST OF CENTRE...MOVING EAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS. 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. INTENSE 
LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS IF 
POSSIBLE. IF OUTDOORS...STAY AWAY FROM METAL FENCES AND HIGH OBJECTS 
SUCH AS TREES. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHEAST ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3449 8554 3450 8555 3438 8562 3437 8565
      3435 8566 3426 8577 3425 8583 3461 8581
      3463 8578 3470 8572 3471 8556 3453 8551
TIME...MOT...LOC 0113Z 262DEG 50KT 3469 8548 3429 8552

$$

CCC
105 
WWUS54 KHUN 120122
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
822 PM CDT MON APR 11 2011

ALC049-120130-
/O.CON.KHUN.SV.W.0073.000000T0000Z-110412T0130Z/
DEKALB AL-
822 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EASTERN DEKALB COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF 
SULPHER SPRINGS TO 13 MILES SOUTHEAST OF ADAMSBURG...OR ALONG A LINE 
EXTENDING FROM 23 MILES SOUTHEAST OF BRIDGEPORT TO 15 MILES 
NORTHEAST OF CENTRE...MOVING EAST AT 55 MPH. HAIL UP TO THE SIZE OF 
PING PONG BALLS HAS BEEN REPORTED WITH THESE STORMS NEAR MENTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. IF OUTDOORS...STAY AWAY FROM METAL FENCES AND HIGH OBJECTS
SUCH AS TREES. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHEAST ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3449 8554 3450 8555 3438 8562 3437 8565
      3435 8566 3430 8573 3459 8573 3470 8572
      3471 8556 3453 8551
TIME...MOT...LOC 0120Z 262DEG 50KT 3470 8536 3430 8540

$$

CCC
389 
WWUS54 KHUN 120127
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
827 PM CDT MON APR 11 2011

ALC049-120137-
/O.EXP.KHUN.SV.W.0073.000000T0000Z-110412T0130Z/
DEKALB AL-
827 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEKALB COUNTY EXPIRES
AT 830 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE 
FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHEAST ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3449 8554 3450 8555 3438 8562 3437 8565
      3435 8566 3430 8573 3459 8573 3470 8572
      3471 8556 3453 8551
TIME...MOT...LOC 0127Z 262DEG 50KT 3471 8524 3431 8528

$$

CCC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:20 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 11, 6:20 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
620 PM CDT MON APR 11 2011

.UPDATE...FOR 00Z TAFS
&&

.AVIATION...STRONG/SVR LINE OF TSRA CONTINUES TO MOVE EWD ACROSS N
CNTRL AL...WITH SFC WINDS OUT OF THE WSW GUSTING NEAR 30 KT AT
TIMES. WINDS IN AND NEAR THE STRONGER PART OF THE LINE HAVE BEEN
GUSTING BRIEFLY NEAR 35 KT...AND THIS TREND WILL LIKELY CONTINUE
ACROSS NE AL THROUGH 02Z. BEHIND THE SQ LINE...LIGHT RA/SHRA WILL
LINGER THROUGH MUCH OF THE EVENING HRS WITH CEILINGS LOWERING TO
MVFR RANGE/OR NEAR 2500 FT. SFC FLOW SHOULD ALSO GRADUALLY DIMINISH
OVERNIGHT...AS WINDS TURN TOWARD THE WNW AOA 10-15 KT WITH HIGHER
GUSTS. CEILINGS SHOULD THEN CLIMB ABOVE VFR CRITERIA AFTER 14Z WITH
SFC WINDS TURING TOWARD THE NW NEAR 15KT.
&&

.DISCUSSION...A BROKEN LINE OF TSTMS IS MAKING EWRD PROGRESS INTO NW
ALABAMA LATE THIS AFTERNOON. SO FAR...ONE OF THE MORE IMPRESSIVE
STORMS JUST FROM A RADAR REFLECTIVITY STANDPOINT PRODUCED ARND 50
MPH WIND GUSTS AS IT MOVED ACROSS TUPELO. JUST RECEIVED REPORTS OF
SOME MINOR DAMAGE JUST EAST OF MUSCLE SHOALS. BROAD SCALE FORCING
REMAINS STRONG AND UPR JET COUPLING MAY INCREASE LARGE SCALE ASCENT
OVER THE NEXT FEW HOURS. PERHAPS THE MAIN INGREDIENT MISSING FROM
THIS EVENT SO FAR IS BOUNDARY LYR MOISTURE. SERLY FLOW EARLIER
ADVECTED 50S DEW POINTS INTO THE AREA AROUND THE BASE OF THE
APPALACHIANS...AND THIS HAS REMAINED. ESSENTIALLY...THE AREA APPEARS
TO BE SITUATED BETWEEN A REGION OF BETTER SHEAR/DYNAMICS TO THE
NORTH...AND BETTER INSTABILITY TO THE SOUTH. NEVERTHELESS...SHEAR
MAY BE SUFFICIENT TO PRODUCE A FEW SVR STORMS BEFORE THE LINE
FINISHES CROSSING THE AREA. BETTER THREATS WILL PROBABLY BE IN
CENTRAL/EASTERN AREAS BEFORE HEATING WANES TOO MUCH AND HIGHER 60S
DEWPOINTS CAN ADVECT INTO THE AREA AHEAD OF THE LINE.
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

UPDATE...09
DISCUSSION...KDW
Hazardous weather outlook, Apr 11, 5:53 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 PM CDT MON APR 11 2011

ALZ001>010-016-TNZ076-096-097-120515-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
553 PM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. A LINE OF
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...WITH A FEW
STRONG TO SEVERE STORMS POSSIBLE. DAMAGING WIND GUSTS IN EXCESS OF
60 MPH WILL BE THE MAIN SEVERE WEATHER THREAT. HOWEVER LOCALLY HEAVY
RAINS...HAIL UP TO ONE INCH AND ISOLATED TORNADOES WILL BE POSSIBLE.

THE BEST TIMING FOR SEVERE WEATHER OCCURRENCE IS  BETWEEN 6 PM TO 8
PM IN NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE...AND 8 PM
TO 10 PM OVER NORTHEAST ALABAMA.

OTHERWISE WINDS OUTSIDE ANY STORMS WILL BE SOUTHWEST AT 20 TO 30
MPH THIS AFTERNOON...WITH GUSTS TO 40 MPH. AS A RESULT...A WIND
ADVISORY IS IN EFFECT THROUGH 7 PM THIS EVENING. WINDS WILL DIMINISH
BELOW ADVISORY CRITERIA THIS EVENING AS THE SYSTEM MOVES EAST OF THE
REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE IS A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH
FRIDAY...AS A STRONG COLD FRONT MOVES ACROSS THE TENNESSEE VALLEY.
MUCH COLDER TEMPERATURES ARE EXPECTED DURING THE UPCOMING WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE ONGOING THROUGH THIS EVENING.

SS/KDW

In the hours before

Local storm report, Apr 11, 7:07 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
707 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     2 NNE LOGAN             34.17N 86.99W
04/11/2011                   CULLMAN            AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN NEAR LOGAN.

0652 PM     TSTM WND DMG     MADISON                 34.70N 86.75W
04/11/2011                   MADISON            AL   TRAINED SPOTTER

            A SIXTY MPH WIND GUST WAS ESTIMATED 2.3 MILES SOUTH OF
            COUNTY LINE ROAD.

0701 PM     HAIL             HANCEVILLE              34.06N 86.76W
04/11/2011  E0.25 INCH       CULLMAN            AL   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Apr 11, 7:38 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 WNW FAIRVIEW          34.26N 86.75W
04/11/2011                   CULLMAN            AL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT IN GOLD RIDGE REPORTED MULTIPLE TREES
            DOWN AROUND THE FIRE STATION AND DAMAGE TO THE FIRE
            HOUSE. NUMEROUS TREES WERE ALSO REPORTED BY THIS FIRE
            DEPARTMENT ACROSS THE GOLD RIDGE COMMUNITY.

0727 PM     HAIL             HEBRON                  34.49N 86.38W
04/11/2011  E1.75 INCH       MARSHALL           AL   EMERGENCY MNGR

            GOLFBALL SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Apr 11, 7:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
743 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     2 SSW VALHERMOSO SPRING 34.47N 86.70W
04/11/2011                   MORGAN             AL   TRAINED SPOTTER

            SEVERAL TREES WERE REPORTED DOWN IN THE AREA.

&&

KWEBER
Local storm report, Apr 11, 7:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
745 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     4 WSW HUNTSVILLE        34.70N 86.66W
04/11/2011                   MADISON            AL   TRAINED SPOTTER

            AN EIGHT FOOT SECTION OF A TREE TOP WAS BROKEN OFF BY
            WINDS ON LEWTER ROAD

&&

KWEBER
Special weather statement, Apr 11, 7:46 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
746 PM CDT MON APR 11 2011

ALZ009-120115-
JACKSON-
746 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 815 PM
CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDERSON TO
SCOTTSBORO...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BRIDGEPORT...LONG ISLAND.
  ROSALIE...HIGDON.

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

&&

LAT...LON 3468 8575 3468 8608 3500 8593 3500 8561
      3499 8560 3486 8560
TIME...MOT...LOC 0046Z 272DEG 32KT 3499 8581 3468 8603

DJN
Local storm report, Apr 11, 7:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
747 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     5 NE HUNTSVILLE         34.77N 86.52W
04/11/2011                   MADISON            AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ON A HOUSE AND ON POWER LINES AT
            522 OLD GURLEY ROAD AND OLD GURLEY AND TOWNSEND ROAD.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:15 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall45 min
Apr 11, 7:17 PM CDTSevere Thunderstorm WarningHUNJackson28 min
Apr 11, 7:46 PM CDTSpecial Weather StatementHUNJackson29 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.